# SDR CALA2016052395413

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GATE RETURN DUE TO STRONG ELEC ODOR IN AFT GALLEY AREA.  HAVE BEEN UNABLE TO LOCATE SOURCE OF ODOR IN MID AFT GALLEY AREA.  ACCOMPLISHED ALL CHECKS IAW FIM, NO DISCREPANCIES FOUND.
